# SDR UIEA2017072201264

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146T63224
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERNAL FRAME LOWER MID SECTION FOUND EDGE CHAFED.  THE FRAME WAS REMOVED IAW SRM 51-40-02-0G-O, REV 104. FABRICATED A NEW FRAME IAW DWG 146T6322, REV A. THE NEW FRAME WAS INSTALLED IAW SRM 51-40-02, REV 104.
